RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 1, Pages 39–42 (Mi dan33307)  

MATHEMATICS

$t(x,y)$-quasiconformal transformations with two triplets of characteristics

G. A. Kuzik

Tomsk State University V.V.Kuibyshev

Full text: PDF file (472 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.54
Presented: M. A. Lavrent'ev
Received: 31.10.1966

Citation: G. A. Kuzik, “$t(x,y)$-quasiconformal transformations with two triplets of characteristics”, Dokl. Akad. Nauk SSSR, 176:1 (1967), 39–42

Citation in format AMSBIB
\Bibitem{Kuz67}
\by G.~A.~Kuzik
\paper $t(x,y)$-quasiconformal transformations with two triplets of characteristics
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 1
\pages 39--42
\mathnet{http://mi.mathnet.ru/dan33307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0220927}
\zmath{https://zbmath.org/?q=an:0175.08601}


Linking options:
  • http://mi.mathnet.ru/eng/dan33307
  • http://mi.mathnet.ru/eng/dan/v176/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019